RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Naum, T Z

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:16
Abstract pages:140
Full texts:33
References:16
E-mail:

http://www.mathnet.ru/eng/person123112
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. G. Babenko, T. Z. Naum, “One-sided integral approximations of the generalized Poisson kernel by trigonometric polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  53–63  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 38–48  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020